HealthA2ZExtra Strength Pain Relief | Acetaminophen 500mg | Contains No Aspirin | Fever Reducer | Pain Reliever (500 Count (Pack of 1))
J**P
Headaches gone!
Product works and is well worth the price of purchase! Headaches go away easy with use of this product.
D**O
Good value
Excellent value. Works as expected.
N**S
Just as good .....
....but at a much better price. Pleased with my purchase.
B**N
Good pain reliever
Works as intenddd
S**K
Works goodi
This stuff works good but I don’t like the #40 red dye coating. Why can’t manufacturers figure out something else to coat their pills? I probably will try Tylenol next, no red dye.
K**N
Get it!!
Very good pain reliever it's worth the buy
P**N
Great
Great
M**.
Price
Generic product works
Trustpilot
3 weeks ago
1 day ago